Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 73, Issue 2, Spring 2015  pp. 425-432.

Quotients of adjointable operators on Hilbert $C^{*}$-modules

Authors:  Marzieh Forough
Author institution:School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran

Summary: Let $T$ and $S$ be bounded adjointable operators on a Hilbert $C^*$-module $E$ such that $\mathrm{ker}(S)$ is orthogonally complemented in $E$ . We prove that the quotient $TS^{-1}$ is a closed operator with orthogonally complemented graph in $E \oplus E$ if and only if $\mathrm{ran}(T^{*})+\mathrm{ran}(S^{*})$ is closed. We mean here by $S^{-1}$ the inverse of the restriction of $S$ to $\mathrm{ker}(S)^{\perp}$. This leads us to study the operators as $TS^{\dag}$, whenever $S$ admits the Moore--Penrose inverse $S^{\dag}$. Note that in case of an injective Moore--Penrose invertible operator $S$, we have $S^{-1}=S^{\dag}$. Then we present some applications of these results. Moreover, the quotients of regular operators are also investigated in this paper.

Keywords: bounded adjointable operators, regular operators, Hilbert $C^{*}$-modules, quotient of operators, Moore--Penrose inverses

Contents   Full-Text PDF